MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. SUPERCORE¿ BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. SUPERCORE¿ BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 701118060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The radiologist was doing a procedure on the patient's left shoulder.When she pulled the device from the patient after taking a pass containing a specimen the device disassembled falling apart in the radiologist hands.She was almost punctured with the blade from the device.

Brand Name
SUPERCORE¿ BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key17396427
Report Number17396427
Device Sequence Number6054552
Product Code KNW
UDI-Device Identifier00886333005963
UDI-Public(01)00886333005963
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/09/2023
Report Date (Section F) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701118060
Device Catalogue Number701118060
Device Lot Number11461554
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/09/2023